# SDR AALA202404016063

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 31,998 hours, 13,049 cycles
- Engine: Iae V2533A5
- Engine time: 31,719 hours, 12,919 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sense Line
- Part number: UNKNOWN
- Condition: Loose
- Location: Nr 2 Engine
- Component: Engine, Iae
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO #2 ENGINE EPR FAULT, FLIGHT CREW REPORTED LOSS OF ALL ENGINE INDICATIONS. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE P2/T2 SENSE LINE LOOSE AT THE #2 ENGINE NOSE COWL AND TIGHTENED THE LINE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
